# SDR MWEA98941

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 591356015
- Condition: Chafed
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD LEADING EDGE EXTERIOR SKIN IS GOUGED AND CHAFED.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
